Alert archive / West Virginia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 44, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Mar 31, 2025, 2:58 AM EDT for 4 counties in West Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2025, 2:58 AM EDT (06:58 UTC)
- Expired
- Mar 31, 2025, 3:30 AM EDT
- In force
- 32 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Logan County, WV, McDowell County, WV, Mingo County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 75 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 10:56 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 7.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 1:54 AM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 31, 1:54 AM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 154 AM EDT Mon Mar 31 2025 .SYNOPSIS... Strong to severe storm threat into Monday with a cold front moving through. Unsettled Wednesday through next weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 145 AM Monday... A line of thunderstorms will continue to push eastward across the area this morning. There continues to be a severe threat with this line, but the line should gradually weaken as it moves eastward. A cold front will then move through the region today. This could produce additional thunderstorms over West Virginia and southwestern Virginia. The main threat with these storms will be damaging winds, although large hail and tornados can not be ruled out. Cold air advection behind the cold front along with an upslope wind flow will squeeze the moisture in the lower atmosphere, allowing for chances of some rain or drizzle into tonight. The better chances will be in and near the mountains. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As of 1224 PM Sunday... Quiet and dry weather will briefly return Tuesday as high pressure moves back over the area. Temperatures will feel cooler than recent days with highs only in the 50s to lower 60s, due to a post-frontal airmass. Sunshine will mix with some clouds throughout the day. High clouds will increase again from the west Tuesday night as low pressure organizes and strengthens over the Plains. Its associated warm front will approach from the southwest early Wednesday morning. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 1224 PM Sunday... A warm front will lift through the region from south to north Wednesday. Showers and thunderstorms will be possible during the day as the warm front lifts through the region, and some may be strong to severe. Just like recent severe weather events we've seen this year, there will be ample 0-6 km shear (45-55 kts) for thunderstorm organization, but models are showing limited instability over our region. More favorable instability can be found farther to the west, across northern Kentucky and southwest Ohio, with some models depicting 500-1,000 J/kg MLCAPE developing by the afternoon. Therefore, the confidence in our area receiving severe weather Wednesday is low at this time, and the best chance would probably be across our northeast Kentucky counties and parts of southeast Ohio. Thunderstorm chances will continue through the weekend as a cold front approaches and stalls over West Virginia. SPC currently outlines a 15% severe threat over portions of our region Thursday. Models are showing more favorable instability parameters Thursday over our region, with potentially 400-800 J/kg of MLCAPE developing in the afternoon across central and southern West Virginia. In addition, there should still be ample 0-6 km shear available for thunderstorm organization (45-55 kts). Given that this is still 4-5 days out, confidence is low and details are blurry at this time, so we will wait and see how this all evolves. With a front stalling over our area into the weekend and potential for showers and thunderstorms just about each day Wednesday through Sunday, we will also have to watch for an increased potential for flooding. More details will be revealed in time as things become clearer. &&As of 145 AM Monday... .AVIATION /06Z MONDAY THROUGH FRIDAY/... As of 145 AM Monday... A band of showers and thunderstorms will push eastward across the area this morning, causing IFR conditions and strong wind gusts. There continues to be a severe threat with this line, but the line should gradually weaken as it moves eastward. Some stratiform rain behind the line of storms will cause some MVFR restrictions for a couple of hours. In advance of this line, a low level jet could cause some low level wind shear. A cold front will push through the region today. In advance of the cold front and outside of any precipitation, generally VFR conditions will prevail. Along the cold front, additional thunderstorms are possible. These storm could be severe in West Virginia and southwest Virginia. Behind the cold front, expect VFR conditions with some rain or drizzle for a while, before becoming VFR in southeast Ohio and northeastern Kentucky during the evening hours. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z TUESDAY... FORECAST CONFIDENCE: Medium ALTERNATE SCENARIOS: Timing and extent of restrictions in showers and thunderstorms could vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE MON 03/31/25 UTC 1HRLY 03 04 05 06 07 08 09 10 11 12 13 14 EDT 1HRLY 23 00 01 02 03 04 05 06 07 08 09 10 CRW CONSISTENCY H H M M H M H H H H H H HTS CONSISTENCY H L M H H H H H H M M H BKW CONSISTENCY H H H H H H L H H H H M EKN CONSISTENCY H H H H H M M H H H H M PKB CONSISTENCY M L M H M H M H M M M H CKB CONSISTENCY H H H M M H M H H H M M AFTER 06Z TUESDAY... IFR conditions possible in showers and thunderstorms throughout the area at times mid to late week. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...RPY/JMC NEAR TERM...RPY SHORT TERM...JMC LONG TERM...JMC AVIATION...RPY
Hazardous weather outlook, Mar 31, 2:40 AM EDT, 18 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 240 AM EDT Mon Mar 31 2025 WVZ020-028>032-039-040-517>526-010645- Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 240 AM EDT Mon Mar 31 2025 This Hazardous Weather Outlook is for portions of central, northeast, northern and southeast West Virginia. .DAY ONE...Today and Tonight. Strong to severe thunderstorms are possible today. Damaging wind is the main hazard, although some hail and isolated tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ013-015-016-018-024>027-033-034-515-516-010645- Dickenson-Buchanan-Lincoln-Kanawha-Roane-Calhoun-Mingo-Logan-Boone- Clay-McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh- 240 AM EDT Mon Mar 31 2025 ...SEVERE THUNDERSTORM WATCH 80 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for southwest Virginia, and portions of central, southeast and southern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-019- 010645- Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Putnam-Wirt-Ritchie- 240 AM EDT Mon Mar 31 2025 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and portions of central, northern, southern and western West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Mar 30, 11:44 PM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
1144 PM EDT Sun Mar 30 2025
OHZ067-075-076-084-310430-
Washington OH-Athens OH-Morgan OH-Vinton OH-
1144 PM EDT Sun Mar 30 2025
...GUSTY SHOWERS WILL IMPACT WESTERN WASHINGTON...MORGAN... EAST
CENTRAL VINTON AND ATHENS COUNTIES THROUGH 1230 AM EDT...
At 1143 PM EDT, Doppler radar was tracking gusty showers along a
line extending from 10 miles north of McConnelsville to near Lake
Hope State Park. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Chauncey, Stockport, Stroud Run State Park, Athens, Burr Oak State
Park, McConnelsville, Hackney, Beverly, Malta, Coolville,
Chesterhill, Lowell, Macksburg, Bristol, Fleming, Trimble, Amesville,
Jacksonville, Bartlett, and The Plains.
This includes Interstate 77 in Ohio between mile markers 8 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
southeastern Ohio.
&&
LAT...LON 3975 8164 3967 8164 3966 8159 3959 8158
3958 8148 3965 8147 3965 8145 3963 8145
3963 8142 3960 8139 3960 8136 3920 8178
3920 8234 3976 8183
TIME...MOT...LOC 0343Z 245DEG 26KT 3980 8179 3927 8232
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
04Local storm report, Mar 30, 11:58 PM EDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Charleston WV
1158 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM Tstm Wnd Dmg Junction City 39.73N 82.30W
03/30/2025 Perry OH 911 Call Center
Tree reported down across Logan Street.
&&
GWSpecial weather statement, Mar 31, 1:48 AM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Charleston WV
148 AM EDT Mon Mar 31 2025
KYZ105-WVZ005>008-013>016-024-310615-
Lawrence KY-Jackson WV-Roane WV-Mason WV-Kanawha WV-Lincoln WV-
Mingo WV-Wayne WV-Cabell WV-Putnam WV-
148 AM EDT Mon Mar 31 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LAWRENCE...SOUTHERN
MASON...CABELL...NORTHWESTERN MINGO...PUTNAM...NORTHWESTERN
KANAWHA...LINCOLN...WEST CENTRAL ROANE...WAYNE AND SOUTHEASTERN
JACKSON COUNTIES THROUGH 215 AM EDT...
At 147 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Buffalo to Ulysses. Movement was east at
45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ranger, Louisa, Barboursville, Nitro, Salt Rock, Palermo, Pea Ridge,
Genoa, Poca, Fraziers Bottom, Harts, Buffalo, Cross Lanes, Gill,
Gallup, Sweetland, Harmony, West Hamlin, Clifford, and Ulysses.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 109 and 127.
Interstate 64 in West Virginia between mile markers 17 and 53.
Route 119 between mile markers 66 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
northeastern Kentucky...and central, southern, western and
northwestern West Virginia.
&&
LAT...LON 3865 8206 3874 8132 3799 8211 3797 8219
3796 8220 3793 8217 3788 8223 3788 8242
3790 8244 3791 8247 3790 8247 3790 8248
3795 8250 3796 8253 3795 8258 3792 8260
3789 8260 3788 8262 3791 8272 3797 8283
TIME...MOT...LOC 0547Z 264DEG 38KT 3864 8198 3796 8269
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
12Special weather statement, Mar 31, 1:50 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Charleston WV
150 AM EDT Mon Mar 31 2025
OHZ076-WVZ009>011-017-019-020-310615-
Washington OH-Doddridge WV-Ritchie WV-Wirt WV-Wood WV-Pleasants WV-
Tyler WV-
150 AM EDT Mon Mar 31 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL WASHINGTON...
PLEASANTS...RITCHIE...CENTRAL DODDRIDGE...CENTRAL WIRT...TYLER AND
EASTERN WOOD COUNTIES THROUGH 215 AM EDT...
At 150 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from St. Marys to near Elizabeth. Movement was east
at 65 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newport, Alma, Belmont, Maxwell, Schultz, North Bend State Park,
Mountain, Lima, Pennsboro, Hebron, Pike, Center Point, St. Marys,
Berea, Macfarlan, Highland, Middlebourne, Ellenboro, Greenwood, and
Blandville.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 161 and 163.
Route 50 in West Virginia between mile markers 14 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
southeastern Ohio...and northern and northwestern West Virginia. A
Severe Thunderstorm Watch also remains in effect until 600 AM EDT for
northwestern West Virginia.
&&
LAT...LON 3947 8071 3948 8067 3946 8067 3947 8064
3944 8060 3945 8059 3945 8058 3914 8077
3901 8153 3903 8159 3945 8131 3953 8076
TIME...MOT...LOC 0550Z 258DEG 56KT 3940 8121 3910 8143
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
12Special weather statement, Mar 31, 2:18 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Charleston WV
218 AM EDT Mon Mar 31 2025
WVZ005-008-013>016-018-024>029-310645-
Roane WV-Kanawha WV-Lincoln WV-Mingo WV-Braxton WV-Wayne WV-
Calhoun WV-Jackson WV-Clay WV-Boone WV-Logan WV-Gilmer WV-Putnam WV-
218 AM EDT Mon Mar 31 2025
...STRONG THUNDERSTORMS WILL IMPACT CALHOUN...SOUTHERN PUTNAM...
KANAWHA...LINCOLN...ROANE...SOUTHEASTERN WAYNE...SOUTHEASTERN
JACKSON...NORTHWESTERN MINGO...CENTRAL GILMER...NORTHWESTERN
BRAXTON...NORTHWESTERN LOGAN...NORTHWESTERN CLAY AND NORTHWESTERN
BOONE COUNTIES THROUGH 245 AM EDT...
At 218 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Spencer to Davella. Movement was east at
45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Gay, Charleston, Chapmanville, Ranger, Pinch, Nitro, Ashford,
Palermo, Glenville, Mount Gay-Shamrock, South Charleston, Stumptown,
Alkol, Poca, Harts, Mud, Racine, Cross Lanes, Verdunville, and Gill.
This includes the following highways...
Interstate 79 between mile markers 1 and 38.
Interstate 77 in West Virginia between mile markers 96 and 121.
Interstate 64 in West Virginia between mile markers 44 and 57.
West Virginia Turnpike between mile markers 87 and 95.
Route 119 between mile markers 1 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
central, southern, western, north central and northwestern West
Virginia.
&&
LAT...LON 3889 8131 3898 8068 3894 8065 3770 8216
3770 8230 3771 8231 3774 8233 3776 8231
3776 8233 3778 8232 3777 8233 3782 8238
3781 8240 3783 8240 3786 8242 3787 8241
3788 8242 3791 8247 3790 8247 3793 8249
TIME...MOT...LOC 0618Z 264DEG 38KT 3885 8127 3777 8258
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
12Special weather statement, Mar 31, 2:47 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
247 AM EDT Mon Mar 31 2025
WVZ013-015-016-018-024>028-310715-
Calhoun WV-Clay WV-Roane WV-Boone WV-Kanawha WV-Lincoln WV-Logan WV-
Mingo WV-Braxton WV-
247 AM EDT Mon Mar 31 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CALHOUN...
NORTHWESTERN MINGO...KANAWHA...SOUTHWESTERN BRAXTON...SOUTHEASTERN
LINCOLN...SOUTHEASTERN ROANE...LOGAN...CLAY AND BOONE COUNTIES
THROUGH 315 AM EDT...
At 246 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Arnoldsburg to near Chattaroy. Movement
was southeast at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Gay, Charleston, Chapmanville, Van, Pinch, Chauncey, Glasgow,
Ashford, Indore, Mount Gay-Shamrock, Sharples, Racine, Widen, Clay,
Frametown, Verdunville, Pratt, Wilsie, Tariff, and Mallory.
This includes the following highways...
Interstate 79 between mile markers 1 and 2, and between mile markers
4 and 61.
Interstate 77 in West Virginia between mile markers 96 and 103.
West Virginia Turnpike between mile markers 69 and 95.
Route 119 between mile markers 6 and 62, and between mile markers 79
and 80.
Route 19 between mile markers 65 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
central, southern, southeastern and north central West Virginia.
&&
LAT...LON 3779 8235 3881 8108 3872 8099 3874 8094
3862 8066 3854 8076 3856 8079 3851 8088
3850 8083 3849 8082 3840 8094 3826 8123
3818 8133 3807 8136 3799 8146 3797 8154
3790 8156 3769 8182
TIME...MOT...LOC 0646Z 311DEG 20KT 3872 8109 3779 8225
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
12The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:45 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Wayne | 30 min |
| Mar 31, 12:59 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wood | 31 min |
| Mar 31, 1:13 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Lincoln, Mason, Putnam, Wayne | 32 min |
| Mar 31, 1:42 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Mason, Ritchie, Roane, Wirt | 33 min |
| Mar 31, 1:48 AM EDT | Special Weather Statement | RLX | Cabell, Lincoln, Putnam, Wayne | 27 min |
| Mar 31, 1:50 AM EDT | Special Weather Statement | RLX | Doddridge, Pleasants, Ritchie, Tyler | 25 min |
| Mar 31, 2:18 AM EDT | Special Weather Statement | RLX | Calhoun, Gilmer, Kanawha, Lincoln, Mingo, Roane | 27 min |
| Mar 31, 2:27 AM EDT | Severe Thunderstorm Warning | RLX | Mingo | 33 min |
| Mar 31, 2:47 AM EDT | Special Weather Statement | RLX | Boone, Clay, Kanawha, Logan | 28 min |
| Mar 31, 3:08 AM EDT | Special Weather Statement | RLX | Braxton, Lewis, Upshur | 37 min |
| Mar 31, 3:13 AM EDT | Special Weather Statement | RLX | Clay, Fayette, Nicholas, Webster | 32 min |
| Mar 31, 3:28 AM EDT | Severe Thunderstorm Warning | RLX | Fayette, McDowell, Raleigh, Wyoming | 32 min |
| Mar 31, 3:48 AM EDT | Special Weather Statement | RLX | Fayette, Nicholas | 27 min |
| Mar 31, 4:00 AM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 15 min |
| Mar 31, 4:13 AM EDT | Special Weather Statement | RLX | Pocahontas, Webster | 32 min |
| Mar 31, 4:46 AM EDT | Special Weather Statement | RLX | Pocahontas, Randolph | 29 min |
| Mar 31, 2:36 PM EDT | Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 24 more | 6 days |
| Mar 30, 10:28 PM EDT | Severe Thunderstorm Warning | RLX | Perry | 47 min |
| Mar 30, 10:44 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Meigs, Vinton | 46 min |
| Mar 30, 10:53 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Vinton | 52 min |
| Mar 30, 11:06 PM EDT | Special Weather Statement | RLX | Jackson | 54 min |
| Mar 30, 11:33 PM EDT | Special Weather Statement | RLX | Vinton | 42 min |
| Mar 30, 11:44 PM EDT | Special Weather Statement | RLX | Athens, Morgan | 46 min |
| Mar 31, 12:18 AM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 27 min |
| Mar 31, 12:30 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Meigs, Vinton | 30 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.